Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 113, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 28, 2023, 2:30 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2023, 2:30 PM MDT (20:30 UTC)
- Expired
- Aug 28, 2023, 5:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 147 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1869 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
252
WGUS55 KABQ 282030
FFWABQ
NMC047-282330-
/O.NEW.KABQ.FF.W.0113.230828T2030Z-230828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
230 PM MDT Mon Aug 28 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Hermits Peak and Calf Canyon Burn Scar in...
Northwestern San Miguel County in northeastern New Mexico...
* Until 530 PM MDT.
* At 230 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak and Calf Canyon Burn Scar.
Between 0.25 and 0.75 inches of rain have fallen. Additional
rainfall amounts of 0.25 to 0.75 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Tecolote Creek
and Gallinas River drainage areas. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak and Calf Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
El Porvenir, Montezuma, Tierra Monte, Sapello, Gallinas, Rociada,
Mineral Hill, Manuelitas and San Geronimo.
This includes the following highways...
State Road 94 between Mile Markers 1 and 9.
State Road 518 between Mile Markers 10 and 16.
State Road 283 between Mile Markers 7 and 12...and
near Mile Marker 14.
State Road 276 between Mile Markers 0 and 5.
State Road 266 between Mile Markers 0 and 6.
State Road 65 between Mile Markers 1 and 14.
State Road 105 between Mile Markers 0 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak Calf
Canyon fire burn area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows
can also be anticipated across roads. Roads and driveways may be
washed away in places. If you encounter flood waters, climb to
safety.
&&
LAT...LON 3563 10525 3561 10524 3556 10539 3553 10545
3554 10551 3570 10553 3572 10556 3578 10557
3587 10558 3587 10535 3583 10522 3583 10520
3579 10518 3575 10520 3573 10525 3568 10524
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
121 follow-up statement
091
WGUS75 KABQ 282210
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
410 PM MDT Mon Aug 28 2023
NMC047-282330-
/O.CON.KABQ.FF.W.0113.000000T0000Z-230828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
410 PM MDT Mon Aug 28 2023
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR REMAINS IN EFFECT UNTIL 530 PM MDT THIS AFTERNOON FOR
NORTHWESTERN SAN MIGUEL COUNTY...
At 410 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain over the Hermits Peak and Calf Canyon Burn Scar. Between 1 and
1.5 inches of rain have fallen. Additional rainfall amounts of 0.5
to 1 inch are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Tecolote Creek
and Gallinas River drainage areas. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Hermits Peak and Calf
Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
Some locations that will experience flash flooding include...
El Porvenir, Montezuma, Tierra Monte, Sapello, Gallinas, Rociada,
Mineral Hill, Manuelitas and San Geronimo.
This includes the following highways...
State Road 94 between Mile Markers 1 and 9.
State Road 518 between Mile Markers 10 and 16.
State Road 283 between Mile Markers 7 and 12...and
near Mile Marker 14.
State Road 276 between Mile Markers 0 and 5.
State Road 266 between Mile Markers 0 and 6.
State Road 65 between Mile Markers 1 and 14.
State Road 105 between Mile Markers 0 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Hermits Peak Calf
Canyon fire burn area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows
can also be anticipated across roads. Roads and driveways may be
washed away in places. If you encounter flood waters, climb to
safety.
&&
LAT...LON 3563 10525 3561 10524 3556 10539 3553 10545
3554 10551 3570 10553 3572 10556 3578 10557
3587 10558 3587 10535 3583 10522 3583 10520
3579 10518 3575 10520 3573 10525 3568 10524
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 11:16 AM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 28, 11:16 AM MDT, 3 hours 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1116 AM MDT Mon Aug 28 2023 ...New AVIATION... .SYNOPSIS... Issued at 245 AM MDT Mon Aug 28 2023 Today will see one more active day of storms developing along the central mountain chain, threatening flash flooding over the HPCC and McBride burn scars. Storms will track S/SE over the eastern plains of NM bringing an east canyon wind into Santa Fe and Albuquerque this evening. Afternoon storm coverage trends down Tuesday and beyond as temperatures trend hotter. This stays true for central and eastern areas Friday and this weekend while a plume of monsoon moisture brings increased storm coverage and cooler temperatures to areas along the AZ border. && .SHORT TERM... (Today through Tuesday) Issued at 245 AM MDT Mon Aug 28 2023 A 594dm H5 ridge centered west of NM is steering storms across eastern NM toward the south early this morning. This activity has helped force a moist surface boundary west toward the central mt chain and RGV overnight. The 00Z RAOB at KABQ showed a subsidence inversion once again near 500mb with very dry air extending to the top of the troposphere. This put a tight lid on convection Sunday and models significantly over forecast coverage for central NM. The guidance also handled timing and placement of storms over eastern NM rather poorly. Forecast confidence today has decreased as a result. A shortwave on the nose of a 50 kt jet approaching western CO today is expected to fire up storms over the northern mts. This activity may organize into a larger convective cluster over eastern NM while moving southeast into moist, low level inflow. Latest CAMs struggle to agree on the timing and location of the heavier rainfall over the eastern plains tonight. Either way, much needed precip is possible for a large swath of eastern NM. The cold pool in the wake of this activity is also likely to force a boundary west to the central mt chain with moderate gap winds in the RGV overnight. If storms are more organized farther west to the central mt chain then gap winds may become strong for a few hours at KABQ. A couple CAMs also show additional shower and storms along this boundary within central mt overnight. There is even potential for areas of rain, low clouds, and even some fog to impact the east slopes of the central mt chain for a few hours late tonight. Forecast confidence Tuesday is even lower. The more recent PoPs have trended higher given a moist low level airmass will remain in place with easterly flow across the eastern plains. However, the drier more stable airmass with the upper ridge will be drifting east and widespread clouds lingering over eastern NM Tuesday may lead to a very slow start to any storms. && .LONG TERM... (Tuesday night through Sunday) Issued at 245 AM MDT Mon Aug 28 2023 Tuesday night begins the long term period with the monsoon high still centered west of NM. Evening convection looks to quickly taper off with remnant low-level moisture lingering. Wednesday sees the 594dm H5 high begin to slide east into western NM. The proximity of the upper high and drier mid to upper level air with act to suppress convection, keeping storm coverage isolated to scattered over the high terrain. Storm motions will be slow and erratic with lifespans of individual storm cells being relatively short. Meanwhile, high temperatures will mostly be in the 90s for most valley locations with 70s and 80s in the mountains. The upper high will be centered mostly over NM by Thursday with PWATs continuing to trend lower to the 0.70" to 0.80" range, below normal. Afternoon convection will be hard to come by given the proximity of the upper high, but isolated to scattered storms will be possible over the higher terrain close to the AZ border. This will be due to a plume of monsoon moisture reaching into AZ, skirting the western edge of the forecast area. Daytime highs across western NM will trend a few degrees cooler from Wednesday, and several degrees warmer for central and eastern lower elevations as a result. The upper high slides further east over the southern Great Plains by Friday into next weekend while the plume of monsoon moisture continues to be pulled into AZ and far western NM. This will keep dry and hot conditions for areas along and east of the Rio Grande Valley, and slightly cooler and wetter (relatively speaking) closer to the AZ border. && .AVIATION... (18Z TAFS) Issued at 1115 AM MDT Mon Aug 28 2023 Lingering MVFR cigs over portions of ern NM at 17Z to continue improving while convection begins to develop over the northern, central and southwestern high terrain. Showers and tstms to become more widespread aft 21Z with the stronger tstms producing gusty variable winds to around 40kt and brief MVFR cigs obscuring terrain. Forecast models indicate a cluster of storms moving off the Sangre de Cristo mts by 23Z producing outflow winds and eventually a gusty east wind into KSAF and KABQ. Tstms to wane aft 29/03Z but showers persisting over central and ern NM with lcl MVFR cigs returning along the central mt chain. && .FIRE WEATHER... Issued at 245 AM MDT Mon Aug 28 2023 No critical fire weather concerns are forecast for the next 7 days. Deep moisture currently in place over the eastern half of NM will allow storms with locally heavy rainfall to impact areas along and east of the central mt chain today and tonight. A few more storms are expected Tuesday before a drying and warming trend takes hold of central and eastern NM thru the end of the week. The focus may shift into far western NM Wednesday thru Friday but overall coverage is still expected to be limited. Temps will trend above normal thru the end of the week. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 93 61 92 63 / 0 0 0 0 Dulce........................... 86 51 85 51 / 20 10 10 5 Cuba............................ 85 55 82 56 / 20 20 10 5 Gallup.......................... 89 53 89 58 / 5 0 5 5 El Morro........................ 84 53 82 54 / 5 5 10 5 Grants.......................... 89 53 86 55 / 10 5 10 5 Quemado......................... 85 55 85 57 / 20 10 20 10 Magdalena....................... 84 60 81 58 / 30 30 20 20 Datil........................... 82 55 80 55 / 20 20 20 20 Reserve......................... 87 57 89 58 / 30 10 20 20 Glenwood........................ 91 63 90 64 / 40 20 30 20 Chama........................... 78 48 77 48 / 50 30 20 10 Los Alamos...................... 81 59 78 57 / 60 40 40 10 Pecos........................... 78 56 75 53 / 70 60 50 20 Cerro/Questa.................... 77 48 76 45 / 70 40 30 10 Red River....................... 70 43 70 43 / 70 50 40 10 Angel Fire...................... 72 39 70 42 / 70 50 50 10 Taos............................ 82 49 80 50 / 60 40 20 10 Mora............................ 73 51 71 48 / 70 60 50 20 Espanola........................ 87 59 86 58 / 40 40 20 10 Santa Fe........................ 81 58 79 56 / 50 50 30 10 Santa Fe Airport................ 85 57 82 56 / 40 40 20 5 Albuquerque Foothills........... 88 64 85 62 / 30 30 20 10 Albuquerque Heights............. 90 66 87 64 / 20 30 10 5 Albuquerque Valley.............. 92 65 89 64 / 20 30 10 5 Albuquerque West Mesa........... 90 65 87 64 / 20 30 10 5 Belen........................... 92 65 89 63 / 20 20 10 5 Bernalillo...................... 91 64 88 62 / 30 30 10 5 Bosque Farms.................... 91 62 88 63 / 20 30 10 10 Corrales........................ 91 65 88 63 / 30 30 10 5 Los Lunas....................... 91 62 88 64 / 20 30 10 5 Placitas........................ 88 63 85 60 / 30 40 20 5 Rio Rancho...................... 89 65 86 63 / 30 30 10 5 Socorro......................... 92 65 88 64 / 20 20 10 10 Sandia Park/Cedar Crest......... 81 58 78 57 / 50 40 30 10 Tijeras......................... 86 60 83 58 / 50 40 20 10 Edgewood........................ 84 56 80 55 / 60 50 30 10 Moriarty/Estancia............... 84 51 81 54 / 70 50 30 10 Clines Corners.................. 79 53 76 54 / 80 50 40 20 Mountainair..................... 83 57 81 55 / 50 40 20 10 Gran Quivira.................... 83 58 80 56 / 60 40 30 20 Carrizozo....................... 85 63 82 61 / 60 50 30 20 Ruidoso......................... 76 55 74 55 / 70 60 40 30 Capulin......................... 75 54 74 52 / 70 60 20 5 Raton........................... 78 52 78 51 / 70 60 30 10 Springer........................ 81 55 79 52 / 70 50 30 10 Las Vegas....................... 77 52 76 52 / 70 60 50 20 Clayton......................... 80 59 80 57 / 70 50 10 5 Roy............................. 79 57 78 56 / 80 60 30 10 Conchas......................... 86 63 85 61 / 80 70 20 10 Santa Rosa...................... 85 62 83 60 / 70 70 30 10 Tucumcari....................... 85 60 84 61 / 50 60 20 5 Clovis.......................... 84 62 85 61 / 40 50 20 10 Portales........................ 85 63 86 62 / 40 40 20 10 Fort Sumner..................... 87 64 85 62 / 40 70 20 10 Roswell......................... 92 69 89 66 / 30 60 30 10 Picacho......................... 84 62 81 60 / 50 60 30 20 Elk............................. 79 58 77 57 / 70 50 40 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for NMZ211-214-215-226. && SHORT TERM...42 LONG TERM....24 AVIATION...99
In the hours before
Special weather statement, Aug 28, 1:05 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
105 PM MDT Mon Aug 28 2023
NMZ215-228-281930-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
105 PM MDT Mon Aug 28 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COLFAX COUNTY
THROUGH 130 PM MDT...
At 105 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ute Park, or 29 miles east of Questa, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cimarron, Ute Park and Philmont Scout Ranch.
This includes Highway 64 between Mile Markers 294 and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3650 10479 3637 10508 3656 10517 3657 10516
3659 10516 3661 10518 3662 10517 3666 10517
3673 10502
TIME...MOT...LOC 1905Z 329DEG 14KT 3663 10507
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 28, 1:30 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
130 PM MDT Mon Aug 28 2023
NMZ213-215-282000-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo
Mountains-
130 PM MDT Mon Aug 28 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COLFAX COUNTY
THROUGH 200 PM MDT...
At 130 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cimarron Canyon State Park, or 25 miles northeast of Taos, moving
south at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Angel Fire, Eagle Nest, Cimarron Canyon State Park, Vietnam Veterans
Memorial State Park, Eagle Nest Lake State Park and Ute Park.
This includes the following highways...
Highway 64 between Mile Markers 274 and 301.
State Road 434 between Mile Markers 34 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3659 10503 3631 10507 3640 10532 3642 10532
3641 10534 3641 10535 3664 10524
TIME...MOT...LOC 1930Z 016DEG 16KT 3655 10516
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 6:47 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
| Aug 27, 8:47 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 28 min |
| Aug 27, 9:25 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 65 min |
| Aug 27, 10:28 PM MDT | Special Weather Statement | ABQ | Quay | 62 min |
| Aug 27, 11:23 PM MDT | Areal Flood Advisory | ABQ | Curry | 112 min |
| Aug 28, 3:08 AM MDT | Flood Watch | ABQ | Colfax, Lincoln, Los Alamos, Mora, Rio Arriba, Sandoval and 3 more | 18 hr |
| Aug 28, 1:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Aug 28, 1:23 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Aug 28, 1:30 PM MDT | Special Weather Statement | ABQ | Taos | 30 min |
| Aug 28, 1:40 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Aug 28, 1:43 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Aug 28, 1:47 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 3 hr |
| Aug 28, 2:00 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 3 hr |
| Aug 28, 2:38 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Aug 28, 2:52 PM MDT | Special Weather Statement | ABQ | Mora | 38 min |
| Aug 28, 3:21 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Aug 28, 3:31 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Aug 28, 3:34 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 28, 3:36 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 28, 3:45 PM MDT | Flash Flood Warning | ABQ | Lincoln | 5 hr |
| Aug 28, 3:56 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Aug 28, 4:06 PM MDT | Special Weather Statement | ABQ | Sandoval | 24 min |
| Aug 28, 4:17 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Aug 28, 4:17 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Aug 28, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 49 min |
| Aug 28, 4:40 PM MDT | Special Weather Statement | ABQ | Sandoval | 35 min |
| Aug 28, 4:41 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Aug 28, 4:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Aug 28, 4:58 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Aug 28, 5:06 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Torrance | 3 hr |
| Aug 28, 5:12 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 3 hr |
| Aug 28, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 40 min |
| Aug 28, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 47 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.